# SDR QMLA2014072514091

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N970NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 10,392 hours, 16,169 cycles
- Engine: Pwa PT6A67B
- Engine time: 9,959 hours, 14,605 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENG STARTUP & DURING TAXI TO RUNWAY, PILOT & MEDICAL CREW SMELLED A BURNING WIRE SMELL.  PILOT TURNED AROUND BEFORE TAKEOFF & RETURNED TO HANGAR WITH NO OTHER INCIDENCE.  A 15 MINUTE GND RUN UP WAS PERFORMED WITH THE ACFT IN FULL TAKEOFF CONFIGURATION.  BOTH GENS & INVERTER BROUGHT ONLINE.  ECS, PRESSURIZATION, AIR CONDITIONER, BLOWER FANS, WINDSHIELD HEAT, PROBE HEAT, PROP HEAT, MEDICAL POWER, EXTERIOR & INTERIOR LIGHTS WERE TURNED ON, AS WELL AS THE FLAPS BEING IN THE 15 DEGREE POSITION FOR TAKEOFF.  EVERYTHING WAS OPERATING NORMAL & NO DEFECTS OR SMELLS WERE NOTED.  AFTER THAT THE ACFT WAS SHUTDOWN & THE PILOT & MECHANIC DECIDED TO TAKE THE ACFT FOR A TEST FLIGHT.  THE STARTUP, TAXI, TAKEOFF, FLIGHT & LANDING OF THE ACFT WAS ALL NORMAL WITH NO DEFECTS OR SMELLS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
